MathSciNet Relay Station
MathSciNet bibliographic data
MR2739438 34K11 (34K40)
Baculíková, B.; Džurina, J. Oscillation theorems for second order neutral differential equations. Comput. Math. Appl. 61 (2011), no. 1, 94–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement